# SDR AALA202504143075

- Difficulty date: February 5, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON AFT LOWER FASTENER HOLE AT FR 35 AND STR 30L . CRACK DIRECTION 5 OCLOCK VIEW FROM OUB. CRACK D= 0.185 INCH.  MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC. ON AFT LOWER FASTENER HOLE AT FR 35 AND STR 30L IAW EA #362018 AND REPAIR DWG R53370269 ISSUE E.
